# SDR CA090825002

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 3,391 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, WITH OILY SMELLING SMOKE APPEARED IN COCKPIT AND CABIN.  OIL LEVELS CHECKED IN ENGINES, APU, AND ACM FOUND TO BE CORRECT. VISUAL INSP CARRIED OUT BY BORESCOPE BEHIND FAN AREA FOR OIL TRACES NO FAULT FOUND. APU BLEED DUCT INSPECTED FOUND TO BE CLEAN. HIGH POWER GROUND RUNS CARRIED OUT, NO FAULT FOUND. AFTER INSP AND CONSULTING WITH ENGINE SPECIALISTS, IT IS DETERMINED THAT DUE TO THE PERIOD OF INACTIVITY POSSIBLY ONE OR MORE ENGINES HAVE LEAKED STATICALLY INTO COMPRESSOR SECTION AND WITH TAKEOFF POWER IT HAS CAUSED THIS OIL CONTAMINATION TO HEAT AND CAUSE SMOKE WHICH NOW APPEARS TO BE CLEARED.
